Economics at your fingertips  

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 54, issue 4, 2001

Selecting the best splits for classification trees with categorical variables pp. 341-345 Downloads
Yu-Shan Shih
Asymptotics for moving average processes with dependent innovations pp. 347-356 Downloads
Qiying Wang, Yan-Xia Lin and Chandra M. Gulati
On the exact asymptotic behaviour of the distribution of the supremum in the "critical" case pp. 357-362 Downloads
M. S. Sgibnev
Large deviations probabilities for a test of symmetry based on kernel density estimator pp. 363-371 Downloads
Anna V. Osmoukhina
Extremal limit laws for a class of bivariate Poisson vectors pp. 373-379 Downloads
Stuart Coles and Francesco Pauli
Quadratic forms of skew-normal random vectors pp. 381-387 Downloads
Nicola Loperfido
Identifiability of cure models pp. 389-395 Downloads
Chin-Shang Li, Jeremy M. G. Taylor and Judy P. Sy
Estimating the marginal survival function in the presence of time dependent covariates pp. 397-403 Downloads
Glen A. Satten, Somnath Datta and James Robins
Efficiency of finite state space Monte Carlo Markov chains pp. 405-411 Downloads
Antonietta Mira
Maximum asymptotic variance of sums of finite Markov chains pp. 413-415 Downloads
Carlos A. León
Asymptotic results for FGM random sequences pp. 417-425 Downloads
Enkelejd Hashorva
Improved estimators for constrained Markov chain models pp. 427-435 Downloads
Ursula U. Müller, Anton Schick and Wolfgang Wefelmeyer
Bayesian quantile regression pp. 437-447 Downloads
Keming Yu and Rana A. Moyeed

Volume 54, issue 3, 2001

On some characterizations of spherical distributions pp. 227-232 Downloads
Reinaldo B. Arellano-Valle
Edgeworth expansions in Gaussian autoregression pp. 233-241 Downloads
Patrick Marsh
On the asymptotics of discrete order statistics pp. 243-249 Downloads
J. S. Athreya and S. Sethuraman
Euler scheme for solutions of a countable system of stochastic differential equations pp. 251-259 Downloads
Jaime San Martín and Soledad Torres
Modified bootstrap consistency rates for U-quantiles pp. 261-268 Downloads
Paul Janssen, Jan Swanepoel and Noël Veraverbeke
The distribution of the usual provider continuity index under Markov dependence pp. 269-276 Downloads
W. Y. Wendy Lou
Distribution functions of copulas: a class of bivariate probability integral transforms pp. 277-282 Downloads
Roger B. Nelsen, José Juan Quesada-Molina, José Antonio Rodríguez-Lallena and Manuel Úbeda-Flores
Wherefore similar tests? pp. 283-290 Downloads
Arthur Cohen and Harold B. Sackrowitz
A new construction of random Colombeau distributions pp. 291-299 Downloads
Ulug Çapar and Hüseyin Aktuglu
Bounds for means and variances of progressive type II censored order statistics pp. 301-315 Downloads
N. Balakrishnan, E. Cramer and U. Kamps
Subordination and self-decomposability pp. 317-324 Downloads
Ken-iti Sato
Convergence in probability of the Mallows and GCV wavelet and Fourier regularization methods pp. 325-329 Downloads
Umberto Amato and Daniela De Canditiis
MSE dominance of the pre-test iterative variance estimator over the iterative variance estimator in regression pp. 331-340 Downloads
Kazuhiro Ohtani

Volume 54, issue 2, 2001

A note on estimating the diameter of a truncated moment class pp. 115-124 Downloads
Luca Tardella
A self-adaptive technique for the estimation of the multifractal spectrum pp. 125-135 Downloads
Michel Broniatowski and Pascal Mignot
On the determination of robust settings in parameter design experiments pp. 137-145 Downloads
X. Shirley Hou and C. F. J. Wu
A note on the difficulties associated with the analysis of capture-recapture experiments with heterogeneous capture probabilities pp. 147-152 Downloads
Richard Huggins
A note on kernel density estimators with optimal bandwidths pp. 153-159 Downloads
Nils Lid Hjort and Stephen G. Walker
On the quasi-everywhere regularity of the local time of one-dimensional diffusion process in Besov space pp. 161-169 Downloads
Xicheng Zhang
Some extremal type elliptical distributions pp. 171-182 Downloads
Samuel Kotz and Saralees Nadarajah
A note on a theorem of Karlin pp. 183-187 Downloads
Örjan Stenflo
A characterization for orthogonal arrays of strength two via a regression model pp. 189-192 Downloads
Ling-Yau Chan, Kai-Tai Fang and Rahul Mukerjee
Moment bounds and central limit theorem for functions of Gaussian vectors pp. 193-203 Downloads
Philippe Soulier
Deconvolution with arbitrarily smooth kernels pp. 205-214 Downloads
Eric A. Cator
Normal approximation for quasi-associated random fields pp. 215-226 Downloads
Alexander Bulinski and Charles Suquet

Volume 54, issue 1, 2001

The F-test of homoscedasticity for correlated normal variables pp. 1-3 Downloads
Theophilos Cacoullos
Rank estimating equations for random effects models pp. 5-12 Downloads
Chu-chih Chen
Exponential inequalities for two-parameter martingales pp. 13-19 Downloads
Sílvia Moret and David Nualart
Distribution and expectation bounds on order statistics from possibly dependent variates pp. 21-31 Downloads
Nickos Papadatos
Cook's distance in local polynomial regression pp. 33-40 Downloads
Choongrak Kim, Yonjoo Lee and Byeong U. Park
A small sample calibration method for the empirical likelihood ratio pp. 41-45 Downloads
Min Tsao
Stochastic fractional-order differential models with fractal boundary conditions pp. 47-60 Downloads
M. D. Ruiz-Medina, V. V. Anh and J. M. Angulo
Uniqueness, consistency and optimality in spherical regression experiments pp. 61-65 Downloads
Hwashin H. Shin, Glen K. Takahara and Duncan J. Murdoch
On different topologies for set-indexing collections pp. 67-73 Downloads
Giacomo Aletti
Path continuity of the nonlinear filter pp. 75-78 Downloads
Abhay G. Bhatt and Rajeeva L. Karandikar
A family of tests for right spread order pp. 79-92 Downloads
F. Belzunce, J. F. Pinar and J. M. Ruiz
The p-optimal martingale measure in continuous trading models pp. 93-99 Downloads
Takuji Arai
When Lorenz met Lyapunov pp. 101-105 Downloads
Marco Dall'Aglio and Marco Scarsini
A uniform bound on the characteristic function of the exponentially tilted null-distribution of a simple linear rank statistic and its rate of convergence pp. 107-112 Downloads
Sorana Froda and Constance van Eeden
Page updated 2021-08-05